Alert archive / Massachusetts / Wind Advisories in 2010

Wind Advisory 8, NWS Boston/Norton, MA

February 11, 2010Norfolk County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Feb 11, 2010, 12:53 AM EST for Norfolk County, Plymouth County, Massachusetts. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2010, 12:53 AM EST (05:53 UTC)
Expired
Feb 11, 2010, 3:20 AM EST
In force
2 hr
Issued by
NWS Boston/Norton, MA

Counties Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 20 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 5.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2010-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2010-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 457 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
457 m²/s²
0-3 km storm-relative helicity
905 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WWUS71 KBOX 110553
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1253 AM EST THU FEB 11 2010

...STRONG WINDS THROUGH THE EARLY MORNING HOURS...

MAZ022>024-111000-
/O.CON.KBOX.HW.W.0004.000000T0000Z-100211T1000Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
1253 AM EST THU FEB 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING. 

THIS HIGH WIND WARNING INCLUDES CAPE COD...NANTUCKET AND MARTHAS
VINEYARD.

A STRONG AND RAPIDLY INTENSIFYING COASTAL STORM EAST OF NEW ENGLAND
WILL CONTINUE TO BRING STRONG NORTHEAST WINDS OVER THE CAPE AND
ISLANDS EARLY THIS MORNING. NORTHEAST WINDS OF 30 TO 40 MPH WITH
ISOLATED GUSTS AROUND 60 MPH ARE LIKELY. SCATTERED POWER OUTAGES ARE
LIKELY ACROSS THE WARNING AREA. IN ADDITION...HEAVY WET SNOW COMBINED
WITH THE VERY STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. THE WINDS
SHOULD BEGIN TO DIMINISH TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME.  DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. POWER OUTAGES ARE LIKELY.
TAKE ACTION NOW TO SECURE ANY LOOSE OUTDOOR OBJECTS.

&&

$$

MAZ018-019-021-111000-
/O.NEW.KBOX.WI.Y.0008.100211T0553Z-100211T1000Z/
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-
INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT
1253 AM EST THU FEB 11 2010

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. 

A STRONG AND RAPIDLY INTENSIFYING COASTAL STORM EAST OF NEW ENGLAND
WILL CONTINUE TO BRING STRONG NORTHEAST WINDS ACROSS PLYMOUTH COUNTY
EARLY THIS MORNING. NORTHEAST WINDS OF 25 TO 35 MPH WITH ISOLATED
GUSTS AROUND 50 MPH ARE LIKELY. SCATTERED POWER OUTAGES ARE LIKELY
ACROSS THE WARNING AREA. IN ADDITION...HEAVY WET SNOW COMBINED WITH
THE VERY STRONG WINDS MAY RESULT IN DOWNED TREE LIMBS. THE WINDS
SHOULD BEGIN TO DIMINISH TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
1 follow-up statement
751 
WWUS71 KBOX 110820
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
320 AM EST THU FEB 11 2010

...WINDY CONDITIONS EARLY THIS MORNING...

MAZ022>024-111400-
/O.CAN.KBOX.HW.W.0004.000000T0000Z-100211T1000Z/
/O.NEW.KBOX.WI.Y.0009.100211T0820Z-100211T1400Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
320 AM EST THU FEB 11 2010

...WIND ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

THIS WIND ADVISORY IS FOR THE CAPE AND ISLANDS.

LOW PRESSURE WILL GRADUALLY MOVE AWAY FROM SOUTHERN NEW ENGLAND
TODAY. NORTHERLY WINDS MAY GUST AROUND 50 MPH EARLY THIS MORNING
BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

MAZ018-019-021-110930-
/O.CAN.KBOX.WI.Y.0008.000000T0000Z-100211T1000Z/
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-
INCLUDING THE CITIES OF...BROCKTON...PLYMOUTH...MATTAPOISETT
320 AM EST THU FEB 11 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Feb 11, 12:48 AM EST, 5 minutes earlier.

Area forecast discussion, Feb 11, 12:48 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1248 AM EST THU FEB 11 2010

.SYNOPSIS...
RAPIDLY STRENGTHENING LOW PRESSURE SOUTH OF NEW ENGLAND WILL PUSH
EAST OVERNIGHT. THERE WILL STILL BE SOME HEAVIER SNOWS ACROSS
SOUTHERN RHODE ISLAND AND MASSACHUSETTS INTO NORTH CENTRAL
CONNECTICUT THROUGH EARLY TONIGHT. THE PRECIPITATION WILL PUSH EAST
EARLY THURSDAY...THEN HIGH PRESSURE WILL BRING DRY AND SEASONABLY
COLD WEATHER LATE THURSDAY INTO THIS WEEKEND. ANOTHER LOW PRESSURE
MAY SWIFTLY PASS US TO THE SOUTH SOMETIME MONDAY INTO MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
COASTAL LOW PRESSURE CONTINUES TO MOVE AWAY FROM SOUTHERN NEW ENGLAND
WITH SNOW ENDING ACROSS EASTERN ZONES...ALTHOUGH IT WILL HANG ON
AROUND THE CAPE THROUGH 5 AM OR SO. LITTLE ADDITIONAL ACCUMS ARE
EXPECTED EXCEPT PERHAPS 1 OR 2 INCHES ON PARTS OF THE CAPE AND
ISLANDS. IN ANY EVENT...THE WINTER WEATHER HEADLINES HAVE BEEN
ALLOWED TO EXPIRE. HIGH WIND WARNING FOR THE CAPE AND ISLANDS REMAINS
IN EFFECT AS GUSTS UPWARD OF 50 KT COULD STILL OCCUR.

ROADS ARE EXPECTED TO BE SLIPPERY ACROSS MUCH OF SOUTHERN NEW ENGLAND
DURING THE MORNING RUSH HOUR.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
EXPECT CONDITIONS TO IMPROVE DURING THURSDAY...THOUGH IT WILL BE
BLUSTERY. ANY LEFTOVER PRECIP ON THE CAPE AND ISLANDS WILL PUSH E BY
MID MORNING. WILL STILL SEE WIND GUSTS POSSIBLY UP TO 45-50 KT
ACROSS THE OUTER CAPE AND NANTUCKET THROUGH 15Z OR SO. HOWEVER...AS
THE LOW PUSHES E...THE PRESSURE GRADIENT RELAXES SO WINDS SHOULD
DIMINISH. EXPECT HIGHS MAINLY IN THE 30S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
RELATIVELY QUIET WEATHER TO START THIS PORTION OF THE FORECAST. PAID
THE MOST ATTENTION TO THE FORECAST THROUGH FRIDAY NIGHT. THIS WAS TO
GIVE SUPPORT TO THE ONGOING WINTER STORM SOUTH OF NEW ENGLAND. AFTER
FRIDAY NIGHT...THE 12Z GFS WAS REASONABLY CLOSE TO WHAT WE HAD
GOING...SO USED IT AND ITS MOS TO QUICKLY TREND THE FORECAST FOR
EARLY NEXT WEEK.

THE MAIN CHANGE DURING THIS PORTION OF THE FORECAST WAS TO SLOW DOWN
THE ARRIVAL OF THE NEXT POTENTIAL WINTER STORM EARLY NEXT WEEK.
CONFIDENCE IN THE DETAILS OF THIS EVENT ARE LOW. MAINTAINED A CHANCE
OF PRECIPITATION TO MARK ITS PASSAGE.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
TONIGHT...AIRPORT WEATHER WARNINGS CONTINUE THROUGH 10 PM FOR KBOS
DUE TO STRONG NORTH-NORTHEAST WINDS. A BRIEF PERIOD OF LIGHT-MODERATE
SNOW WILL ALSO IMPACT THE AIRPORT. THIS MAY NEED TO BE EXTENDED
FURTHER IN TIME.

AIRPORT WEATHER WARNINGS WILL BE ISSUED ONCE MORE THROUGH MIDNIGHT FOR
THE RI AIRPORTS DUE TO POTENTIAL RAPID SNOW ACCUMULATION. WINDS WILL
ALSO BE INCREASING THIS EVENING.

HIGH CONFIDENCE IN LIFR CONDITIONS SOUTH AND EAST OF KPYM-KTAN-
KBID...INCLUDING KFMH AND KHYA. KACK HAS WARMER TEMPERATURES...SO
EXPECTING A PERIOD OF IFR...LOWERING TO LIFR AS HEAVY SNOW BAND MOVES
OFFSHORE OVERNIGHT.

MVFR WITH PERIODS OF IFR ACROSS NORTHERN CT...CENTRAL MA AND
NORTHEAST MA. VFR ACROSS SOUTHERN NH AND FAR NORTHWEST MA.

STRONG WINDS OF 50 KT OBSERVED AT 2000 FT PER THE KB0X 88D. DID NOT
INCLUDE LOW-LEVEL WIND SHEAR IN THE TAFS WITH SURFACE WINDS COMING
UP.  WILL NEED TO KEEP AN EYE ON THIS.

THURSDAY...CONDITIONS IMPROVING TO VFR...BUT AREAS OF MVFR CIGS MAY
PERSIST AT HYA/ACK. GUSTS TO 35-40 KT MAY LINGER THROUGH MID MORNING
HYA-ACK BEFORE DIMINISHING.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...

FRIDAY INTO SUNDAY...HIGH CONFIDENCE VFR.

MONDAY...MODERATE CONFIDENCE VFR...LOW CONFIDENCE IFR CONDITIONS...AS
A LOW PRESSURE APPROACHES SOUTHERN NEW ENGLAND.

&&

.MARINE...
TONIGHT...NE WINDS INCREASING TO GALE FORCE ACROSS MOST AREAS. SEAS
HAVE ALSO QUICKLY INCREASE ALONG E COASTAL MA THIS AFTERNOON...UP TO
8 FT AT BOTH BUOYS 013 AND 029. BUOY S OF MONTAUK GUSTING UP TO 45
KT AT 21Z.

HAVE KEPT STORM WARNINGS GOING FOR THE OUTER WATERS AS WELL AS
NANTUCKET SOUND. STILL EXPECT STRONG LOW LEVEL JET TO MIX DOWN
THROUGH AROUND 06Z...THEN WILL SLOWLY DIMINISH. SEAS WILL BUILD UP
TO 15-20 FT ON THE EASTERN WATERS AS WINDS BEGIN TO BACK TO N LATE
TONIGHT.

THURSDAY...N WINDS BECOMING NW DURING THE DAY AND GRADUALLY
DIMINISHING. EXPECT GALE FORCE GUSTS THROUGH AT LEAST MID DAY FOR
MOST OF THE WATERS...BUT WILL DROP BACK TO SMALL CRAFT MAINLY ON THE
NEAR SHORE WATERS. SEAS WILL REMAIN HIGH.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
WINDS DIMINISH THURSDAY NIGHT INTO FRIDAY...BUT ROUGH SEAS WILL
LIKELY NOT DIMINISH ACROSS THE OUTER COASTAL WATERS UNTIL SOMETIME
FRIDAY NIGHT. A STORM SYSTEM APPROACHING FROM THE SOUTHWEST EARLY
NEXT WEEK COULD LEAD TO ANOTHER PERIOD OF 25-30 KT GUSTS AND BUILDING
SEAS.  CONFIDENCE IN THE TIMING AND TRACK OF THIS LOW PRESSURE IS
LOW.

&&

.TIDES/COASTAL FLOODING...
TIDES WILL RUN LOWER THAN PREVIOUSLY THOUGHT...AROUND 1.5 FEET ABOVE
NORMAL AT THE TIME OF HIGH TIDE THIS EVENING. ALSO...SEAS ARE
FORECAST TO BE ABOUT 2 FEET LOWER...SO EXPECTING ABOUT A 9 FOOT HIGH
TIDE THIS EVENING WHICH WILL BE WELL FLOOD LEVELS FOR BOSTON HARBOR.
HOWEVER...N-NE WINDS WILL INCREASE OVERNIGHT...SO THERE MAY BE ABOUT
A 2 FOOT STORM SURGE WITH SEAS UP TO 15 FEET OFFSHORE BY THURSDAY
MORNINGS HIGH TIDE. WHILE THE ASTRONOMICAL TIDE IS HIGHER THAN THIS
EVENINGS...IT IS STILL AT A RELATIVELY LOW LEVEL. THERE IS A CHANCE
OF SOME MINOR SPLASHOVER ALONG EAST COASTAL MA BEACHES DURING THE
MORNING HIGH TIDE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH WIND WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR
     MAZ022>024.
NH...NONE.
RI...NONE.
MARINE...STORM WARNING UNTIL 5 AM EST EARLY THIS MORNING FOR ANZ231-232-
     250-254>256.
     GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ230-233>237-
     251.

&&

SYNOPSIS...BELK/EVT
NEAR TERM...EKSTER
SHORT TERM...EVT
LONG TERM...BELK
AVIATION...DRAG/BELK
MARINE...BELK/EVT
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 10, 6:04 PM EST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
604 PM EST WED FEB 10 2010

MAZ002>006-008>011-014-026-NHZ011-012-015-112315-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHEAST MIDDLESEX MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
604 PM EST WED FEB 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

LIGHT SNOW WILL CONTINUE THIS EVENING...BUT SHOULD TAPER OFF BY
MIDNIGHT. 1 TO 4 INCHES OF SNOW WILL ACCUMULATE ACROSS THE REGION AND
UNTREATED ROADWAYS WILL BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ017-018-020-021-RIZ001>008-112315-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
BLOCK ISLAND RI-
604 PM EST WED FEB 10 2010

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ002>004-MAZ012-013-112315-
HARTFORD CT-TOLLAND CT-WINDHAM CT-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-
604 PM EST WED FEB 10 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS AND EASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ023-112315-
DUKES MA-
604 PM EST WED FEB 10 2010

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...
...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ019-112315-
EASTERN PLYMOUTH MA-
604 PM EST WED FEB 10 2010

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SPLASHOVER OF VERY MINOR COASTAL FLOODING IS POSSIBLE DURING THE
THURSDAY MORNING HIGH TIDE ALONG EAST FACING SHORELINES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ015-016-112315-
SUFFOLK MA-EASTERN NORFOLK MA-
604 PM EST WED FEB 10 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SPLASHOVER OF VERY MINOR COASTAL FLOODING IS POSSIBLE DURING THE
THURSDAY MORNING HIGH TIDE ALONG EAST FACING SHORELINES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ007-112315-
EASTERN ESSEX MA-
604 PM EST WED FEB 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SPLASHOVER OF VERY MINOR COASTAL FLOODING IS POSSIBLE DURING THE
THURSDAY MORNING HIGH TIDE ALONG EAST FACING SHORELINES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ024-112315-
NANTUCKET MA-
604 PM EST WED FEB 10 2010

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SPLASHOVER OF VERY MINOR COASTAL FLOODING IS POSSIBLE DURING THE
THURSDAY MORNING HIGH TIDE ALONG EAST FACING SHORELINES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022-112315-
BARNSTABLE MA-
604 PM EST WED FEB 10 2010

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...
...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SPLASHOVER OF VERY MINOR COASTAL FLOODING IS POSSIBLE DURING THE
THURSDAY MORNING HIGH TIDE ALONG EAST FACING SHORELINES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ231-232-250-254>256-112315-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
604 PM EST WED FEB 10 2010

...STORM WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230-233>237-251-112315-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
604 PM EST WED FEB 10 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 10, 8:10 PM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
810 PM EST WED FEB 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND GST CHARLESTOWN             41.38N 71.65W
02/10/2010  E0.00 MPH        WASHINGTON         RI   AMATEUR RADIO

            COMBINATION OF GUSTY WINDS AND 4 INCHES OF WET SNOW
            ACCUMULATION HAS CAUSED 3 INCH LIMBS TO BREAK.

0604 PM     NON-TSTM WND DMG FALL RIVER              41.71N 71.11W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIND GUSTS CAUSED ICE TO FALL OFF FALL RIVER CITY HALL
            ROOF, CRUSHING CAR ROOF.

0646 PM     NON-TSTM WND DMG VINEYARD HAVEN          41.45N 70.62W
02/10/2010                   DUKES              MA   AMATEUR RADIO

            WIRES DOWN ON VILLAGE COURT AND STATE STREETS

0701 PM     NON-TSTM WND DMG DARTMOUTH               41.57N 71.00W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BRYANT STREET

0705 PM     NON-TSTM WND DMG FAIRHAVEN               41.65N 70.82W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BRIDGE STREET

0708 PM     NON-TSTM WND DMG SANDWICH                41.76N 70.50W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN ON ASA MEIGS ROAD

0720 PM     NON-TSTM WND DMG MONSON                  42.10N 72.31W
02/10/2010                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN ON LEONARD STREET

0724 PM     NON-TSTM WND DMG HINGHAM                 42.24N 70.89W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON CANTERBURY STREET

0730 PM     NON-TSTM WND DMG FALMOUTH                41.55N 70.61W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN

0732 PM     NON-TSTM WND DMG SANDWICH                41.76N 70.50W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN ON FARMERSVILLE ROAD

0732 PM     NON-TSTM WND DMG EDGARTOWN               41.38N 70.53W
02/10/2010                   DUKES              MA   AMATEUR RADIO

            LARGE BRANCH DOWN

&&

WSIMPSON
Special weather statement, Feb 10, 9:17 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
917 PM EST WED FEB 10 2010

MAZ017>021-RIZ002>008-110500-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI-
WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-BLOCK ISLAND RI-
INCLUDING THE CITIES OF...TAUNTON...BROCKTON...PLYMOUTH...
FALL RIVER...NEW BEDFORD...MATTAPOISETT...PROVIDENCE...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT...BLOCK ISLAND
917 PM EST WED FEB 10 2010

...LIGHT TO MODERATE SNOW CONTINUES LATE THIS EVENING...

LIGHT TO MODERATE SNOW WILL CONTINUE LATE THIS EVENING ACROSS
SOUTHEAST MASSACHUSETTS AND MOST OF RHODE ISLAND. THIS SNOW WILL
QUICKLY ACCUMULATE ON UNTREATED SURFACES. NORTHEAST WINDS GUSTING UP
TO 45 MPH WILL RESULT IN BLOWING SNOW. HAZARDOUS TRAVEL IS EXPECTED
THROUGH MIDNIGHT WITH THE REDUCED VISIBILITY AND SLIPPERY ROADS.

CTZ002>004-MAZ013-015-016-RIZ001-110500-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN NORFOLK MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHWEST PROVIDENCE RI-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...FOXBORO...NORWOOD...BOSTON...
QUINCY...FOSTER...SMITHFIELD
917 PM EST WED FEB 10 2010

...LIGHT SNOW CONTINUES LATE THIS EVENING...

LIGHT SNOW WILL CONTINUE LATE THIS EVENING ACROSS NORTHEAST
CONNECTICUT...NORTHWEST RHODE ISLAND...AS WELL AS NORFOLK AND SUFFOLK
COUNTIES IN MASSACHUSETTS. THIS SNOW WILL QUICKLY ACCUMULATE ON
UNTREATED SURFACES. NORTH WINDS GUSTING UP TO 35 MPH COULD RESULT IN
BLOWING SNOW. HAZARDOUS TRAVEL IS EXPECTED THROUGH MIDNIGHT WITH THE
SLIPPERY ROADS.

MAZ022>024-110500-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
917 PM EST WED FEB 10 2010

...MODERATE TO HEAVY SNOW CONTINUES LATE THIS EVENING...

BANDS OF MODERATE TO HEAVY SNOW WILL CONTINUE LATE THIS EVENING
ACROSS CAPE COD AND THE ISLANDS. THIS SNOW WILL QUICKLY ACCUMULATE
ON UNTREATED SURFACES. SNOWFALL RATES UP TO 2 INCHES PER HOUR ARE
POSSIBLE THROUGH MIDNIGHT. A BRIEF RESPITE FROM THE HEAVIER SNOWFALL
SHOULD LAST ACROSS THE ISLANDS THROUGH 11 PM. NORTHEAST WINDS GUSTING
UP TO 50 MPH WILL RESULT IN BLOWING SNOW. HAZARDOUS TRAVEL IS
EXPECTED THROUGH MIDNIGHT WITH THE REDUCED VISIBILITY AND SLIPPERY
ROADS.

MAZ002>012-014-026-110500-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-
NORTHERN MIDDLESEX MA-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER...
CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...
MILFORD...WORCESTER...CAMBRIDGE...AYER
917 PM EST WED FEB 10 2010

...LIGHT SNOW CONTINUES LATE THIS EVENING...

LIGHT SNOW WILL CONTINUE LATE THIS EVENING ACROSS WESTERN...CENTRAL
AND NORTHEAST MASSACHUSETTS. NORTH WINDS GUSTING UP TO 30 MPH...AND
VISIBILITY REDUCED TO 1 MILE AT TIMES...COULD LEAD TO INCONVENIENT
TRAVEL. UNTREATED SURFACES WILL BE SLIPPERY. IF YOU ARE TRAVELING
THIS EVENING...ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

BELK
Local storm report, Feb 10, 11:44 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
1144 PM EST WED FEB 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND GST CHARLESTOWN             41.38N 71.65W
02/10/2010  E0.00 MPH        WASHINGTON         RI   AMATEUR RADIO

            COMBINATION OF GUSTY WINDS AND 4 INCHES OF WET SNOW
            ACCUMULATION HAS CAUSED 3 INCH LIMBS TO BREAK.

0604 PM     NON-TSTM WND DMG FALL RIVER              41.71N 71.11W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIND GUSTS CAUSED ICE TO FALL OFF FALL RIVER CITY HALL
            ROOF, CRUSHING CAR ROOF.

0646 PM     NON-TSTM WND DMG VINEYARD HAVEN          41.45N 70.62W
02/10/2010                   DUKES              MA   AMATEUR RADIO

            WIRES DOWN ON VILLAGE COURT AND STATE STREETS

0701 PM     NON-TSTM WND DMG DARTMOUTH               41.57N 71.00W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BRYANT STREET

0705 PM     NON-TSTM WND DMG FAIRHAVEN               41.65N 70.82W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON BRIDGE STREET

0708 PM     NON-TSTM WND DMG SANDWICH                41.76N 70.50W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN ON ASA MEIGS ROAD

0720 PM     NON-TSTM WND DMG MONSON                  42.10N 72.31W
02/10/2010                   HAMPDEN            MA   AMATEUR RADIO

            WIRES DOWN ON LEONARD STREET

0724 PM     NON-TSTM WND DMG HINGHAM                 42.24N 70.89W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON CANTERBURY STREET

0730 PM     NON-TSTM WND DMG FALMOUTH                41.55N 70.61W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN

0732 PM     NON-TSTM WND DMG EDGARTOWN               41.38N 70.53W
02/10/2010                   DUKES              MA   AMATEUR RADIO

            LARGE BRANCH DOWN

0732 PM     NON-TSTM WND DMG SANDWICH                41.76N 70.50W
02/10/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIRES DOWN ON FARMERSVILLE ROAD

0944 PM     NON-TSTM WND DMG PLYMOUTH                41.96N 70.68W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON RTE 44

0944 PM     TSTM WND DMG     FREETOWN                41.82N 71.05W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN ON NASH ROAD

0950 PM     NON-TSTM WND DMG HINGHAM                 42.24N 70.89W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON JEFFERSON AVE

1006 PM     NON-TSTM WND DMG WAREHAM                 41.75N 70.72W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON MAIN STREET

1010 PM     NON-TSTM WND DMG DARTMOUTH               41.57N 71.00W
02/10/2010                   BRISTOL            MA   AMATEUR RADIO

            WIRES DOWN

1044 PM     NON-TSTM WND DMG WAREHAM                 41.75N 70.72W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON WABAN PLACE ROAD

1102 PM     NON-TSTM WND DMG MATTAPOISETT            41.66N 70.81W
02/10/2010                   PLYMOUTH           MA   AMATEUR RADIO

            WIRES DOWN ON MATTAPOISETT NECK ROAD

&&

WSIMPSON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:20 AM ESTWind AdvisoryBOXBarnstable, Dukes, Nantucket6 hr
Feb 11, 3:22 AM ESTSmall Craft AdvisoryBOX48 hr

Nearby

Wind Advisories in Massachusetts, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.